MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8IC85
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Extubate (2402)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, patient was unable to finger occlude the trach to talk due to the slit in the inner cannula.It was also reported that the markings on the flange of the trach rubbed off completely to the point the trach was unrecognizable.Due to safety concern, the patient was recannulated.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9819049
Report Number2936999-2020-00202
Device Sequence Number1213179
Product Code JOH
UDI-Device Identifier10884521511934
UDI-Public10884521511934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8IC85
Device Catalogue Number8IC85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;